# SDR UPS07448989

- Difficulty date: January 6, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65B1180513
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - MEC LT TUNNEL STA 300 S28AL STRINGER SPLICE FOUND SCRATCH MARK.  FX - MEC LT TUNNEL BS 300 STR 28AL STRINGER SPLICE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
